Some hypergeometric polynomials associated with the Lauricella function of several variables. II
L. Carlitz, H. M. Srivastava (1976)
Matematički Vesnik
Similarity:
L. Carlitz, H. M. Srivastava (1976)
Matematički Vesnik
Similarity:
L. Carlitz, H. M. Srivastava (1976)
Matematički Vesnik
Similarity:
Marek Beśka (2010)
Applicationes Mathematicae
Similarity:
Let be a Gaussian sequence with for each i and suppose its correlation matrix is the matrix of some linear operator R:l₂→ l₂. Then for , i=1,2,..., where μ is the standard normal distribution, we estimate the variation of the sum of the Gaussian functionals , i=1,2,... .
Gérard Letac, Hélène Massam (2020)
Kybernetika
Similarity:
For a given positive random variable and a given independent of , we compute the scalar such that the distance in the sense between and is minimal. We also consider the same problem in several dimensions when is a random positive definite matrix.
Stanislaw Lewanowicz (2002)
Applicationes Mathematicae
Similarity:
Let be any sequence of classical orthogonal polynomials. Further, let f be a function satisfying a linear differential equation with polynomial coefficients. We give an algorithm to construct, in a compact form, a recurrence relation satisfied by the coefficients in . A systematic use of the basic properties (including some nonstandard ones) of the polynomials results in obtaining a low order of the recurrence.
Witold Bednorz (2006)
Bulletin of the Polish Academy of Sciences. Mathematics
Similarity:
We improve the constants in the Men’shov-Rademacher inequality by showing that for n ≥ 64, for all orthogonal random variables X₁,..., Xₙ such that .
Joe Callaghan (2007)
Annales Polonici Mathematici
Similarity:
Let K be any subset of . We define a pluricomplex Green’s function for θ-incomplete polynomials. We establish properties of analogous to those of the weighted pluricomplex Green’s function. When K is a regular compact subset of , we show that every continuous function that can be approximated uniformly on K by θ-incomplete polynomials, must vanish on . We prove a version of Siciak’s theorem and a comparison theorem for θ-incomplete polynomials. We compute when K is a compact...
Y. Gordon, A. E. Litvak, A. Pajor, N. Tomczak-Jaegermann (2007)
Studia Mathematica
Similarity:
We show that, given an n-dimensional normed space X, a sequence of independent random vectors , uniformly distributed in the unit ball of X*, with high probability forms an ε-net for this unit ball. Thus the random linear map defined by embeds X in with at most 1 + ε norm distortion. In the case X = ℓ₂ⁿ we obtain a random 1+ε-embedding into with asymptotically best possible relation between N, n, and ε.
Charles Delorme, Jean-Marc Rinkel (2008)
Bulletin de la Société Mathématique de France
Similarity:
We give a relation between the sign of the mean of an integer-valued, left bounded, random variable and the number of zeros of inside the unit disk, where is the generating function of , under some mild conditions
M. Beśka, Z. Ciesielski (2006)
Banach Center Publications
Similarity:
Let be the normalized gaussian system such that , i = 1,2,... and let the correlation matrix satisfy the following hypothesis: . We present Gebelein’s inequality and some of its consequences: Borel-Cantelli type lemma, iterated log law, Levy’s norm for the gaussian sequence etc. The main result is that (f(X₁) + ⋯ + f(Xₙ))/n → 0 a.s. for f ∈ L¹(ν) with (f,1)ν = 0.
Mehdi Hassani, Hossein Moshtagh, Mohammad Ghorbani (2022)
Commentationes Mathematicae Universitatis Carolinae
Similarity:
We study moments of the difference concerning derangement polynomials . For the first moment, we obtain an explicit formula in terms of the exponential integral function and we show that it is always negative for . For the higher moments, we obtain a multiple integral representation of the order of the moment under computation.
Joshua Harrington, Andrew Vincent, Daniel White (2013)
Journal de Théorie des Nombres de Bordeaux
Similarity:
In this paper we investigate the factorization of the polynomials in the special case where is a monic quadratic polynomial with negative discriminant. We also mention similar results in the case that is monic and linear.
Stephan Ruscheweyh, Magdalena Wołoszkiewicz (2011)
Annales Universitatis Mariae Curie-Sklodowska, sectio A – Mathematica
Similarity:
Let be the uniform norm in the unit disk. We study the quantities where the infimum is taken over all polynomials of degree with and . In a recent paper by Fournier, Letac and Ruscheweyh (Math. Nachrichten 283 (2010), 193-199) it was shown that . We find the exact values of and determine corresponding extremal polynomials. The method applied uses known cases of maximal ranges of polynomials.
Yongfeng Wu, Jiangyan Peng (2018)
Kybernetika
Similarity:
The authors first establish the Marcinkiewicz-Zygmund inequalities with exponent () for -pairwise negatively quadrant dependent (-PNQD) random variables. By means of the inequalities, the authors obtain some limit theorems for arrays of rowwise -PNQD random variables, which extend and improve the corresponding results in [Y. Meng and Z. Lin (2009)] and [H. S. Sung (2013)]. It is worthy to point out that the open problem of [H. S. Sung, S. Lisawadi, and A. Volodin (2008)] can be...
Z. Sadlok, Z. Tyc (1977)
Annales Polonici Mathematici
Similarity:
Katarzyna Grasela (2010)
Banach Center Publications
Similarity:
We consider the space of ultradifferentiable functions with compact supports and the space of polynomials on . A description of the space of polynomial ultradistributions as a locally convex direct sum is given.
Shigeo Takenaka (2010)
Banach Center Publications
Similarity:
Let (M,d) be a metric space with a fixed origin O. P. Lévy defined Brownian motion X(a); a ∈ M as 0. X(O) = 0. 1. X(a) - X(b) is subject to the Gaussian law of mean 0 and variance d(a,b). He gave an example for , the m-dimensional sphere. Let be the Gaussian random measure on , that is, 1. Y(B) is a centered Gaussian system, 2. the variance of Y(B) is equal of μ(B), where μ is the uniform measure on , 3. if B₁ ∩ B₂ = ∅ then Y(B₁) is independent of Y(B₂). 4. for , i = 1,2,..., ,...
Marek Bożejko (2007)
Banach Center Publications
Similarity:
In this paper we give a construction of operators satisfying q-CCR relations for q > 1: and also q-CAR relations for q < -1: , where N is the number operator on a suitable Fock space acting as Nx₁ ⊗ ⋯ ⊗ xₙ = nx₁ ⊗ ⋯ ⊗xₙ. Some applications to combinatorial problems are also given.
Wojciech Banaszczyk, Artur Lipnicki (2015)
Annales Polonici Mathematici
Similarity:
The paper deals with the approximation by polynomials with integer coefficients in , 1 ≤ p ≤ ∞. Let be the space of polynomials of degree ≤ n which are divisible by the polynomial , r ≥ 0, and let be the set of polynomials with integer coefficients. Let be the maximal distance of elements of from in . We give rather precise quantitative estimates of for n ≳ 6r. Then we obtain similar, somewhat less precise, estimates of for p ≠ 2. It follows that as n → ∞. The results...